# SDR CALA2023050101298

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 62,444 hours, 27,182 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Seat 22abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT LAMP RED LIGHTBULB (EA) INOP AT ROW 22ABC.  REMOVED & REPLACED AFT CARGO COMPARTMENT SKID PLATES IAW A320 EC RA 5322-01050.  R & R 1 EPL BULB AT ROW 22ABC IAW A320 AMM 33-51-18-000-400-002-A. OPS CHECK GOOD.
